Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 154, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 11, 2008, 7:44 PM CDT for Cloud County, Republic County, Kansas. It was in force for 46 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2008, 7:44 PM CDT (00:44 UTC)
- Expired
- Jun 11, 2008, 8:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
Counties Cloud County, KS, Republic County, KS
The radar
The Grand Island radar (KUEX), 89 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 7:56 PM CDT | HAIL 1 | 4 W Norway, KS | |
| Jun 11, 7:57 PM CDT | HAIL 1 | 3 Se Courtland, KS | |
| Jun 11, 8:05 PM CDT | HAIL 1.75 | Scandia, KS | |
| Jun 11, 8:09 PM CDT | HAIL 1.75 | 5 W Belleville, KS | |
| Jun 11, 8:18 PM CDT | HAIL 0.75 | 4 Wsw Munden, KS | |
| Jun 11, 8:18 PM CDT | HAIL 1 | Munden, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 3:37 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.7 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2416 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1226 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 333 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 15.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KTOP 120045
SVRTOP
KSC029-157-120130-
/O.NEW.KTOP.SV.W.0154.080612T0044Z-080612T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
744 PM CDT WED JUN 11 2008
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CLOUD COUNTY IN NORTH CENTRAL KANSAS...
REPUBLIC COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 830 PM CDT
* AT 742 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 8 MILES SOUTHWEST OF JAMESTOWN...OR 17 MILES WEST
OF CONCORDIA...MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...
COURTLAND...
NORWAY...
SCANDIA...
BELLEVILLE...
CUBA...
MUNDEN...
NARKA...
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.
LARGE DESTRUCTIVE HAIL WILL OCCUR WITH THIS STORM. FOR YOUR SAFETY
MOVE INDOORS NOW...AND STAY AWAY FROM WINDOWS.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
LAT...LON 4000 9737 3981 9736 3944 9792 3977 9793
4000 9774
TIME...MOT...LOC 0044Z 226DEG 56KT 3956 9795
$$
PHILLIPS4 follow-up statements
000
WWUS53 KTOP 120102
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
801 PM CDT WED JUN 11 2008
KSC029-120111-
/O.CAN.KTOP.SV.W.0154.000000T0000Z-080612T0130Z/
CLOUD-
801 PM CDT WED JUN 11 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLOUD COUNTY HAS
BEEN CANCELLED...
THE STORM MOVED OUT OF CLOUD COUNTY. A TORNADO WATCH REMAINS IN
EFFECT.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 4000 9737 3983 9736 3965 9773 3965 9782
3965 9793 3977 9793 4000 9774
TIME...MOT...LOC 0101Z 219DEG 53KT 3977 9778
$$
KSC157-120130-
/O.CON.KTOP.SV.W.0154.000000T0000Z-080612T0130Z/
REPUBLIC-
801 PM CDT WED JUN 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR REPUBLIC COUNTY...
AT 756 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL 4 MILES WEST OF NORWAY. AT
8 PM CDT...THIS STORM WAS LOCATED NEAR SCANDIA...OR 14 MILES
NORTHWEST OF CONCORDIA...MOVING NORTHEAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
SCANDIA...BELLEVILLE...MUNDEN AND NARKA.
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.
LARGE DESTRUCTIVE HAIL WILL OCCUR WITH THIS STORM. FOR YOUR SAFETY
MOVE INDOORS NOW...AND STAY AWAY FROM WINDOWS.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 4000 9737 3983 9736 3965 9773 3965 9782
3965 9793 3977 9793 4000 9774
TIME...MOT...LOC 0101Z 219DEG 53KT 3977 9778
$$000
WWUS53 KTOP 120113
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
811 PM CDT WED JUN 11 2008
KSC157-120130-
/O.CON.KTOP.SV.W.0154.000000T0000Z-080612T0130Z/
REPUBLIC-
811 PM CDT WED JUN 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR CENTRAL AND NORTHERN REPUBLIC COUNTY...
AT 804 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING HAIL UP TO GOLF BALL SIZE IN SCANDIA. AT 809
PM CDT...RADAR INDICATED THIS STORM WAS CENTERED 4 MILES WEST OF
BELLEVILLE...OR 19 MILES NORTH OF CONCORDIA...MOVING NORTHEAST AT 49
MPH.
LOCATIONS IMPACTED INCLUDE...
MUNDEN AND NARKA AND OTHER AREAS OF NORTH CENTRAL REPUBLIC COUNTY.
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.
LARGE DESTRUCTIVE HAIL WILL OCCUR WITH THIS STORM. FOR YOUR SAFETY
MOVE INDOORS NOW...AND STAY AWAY FROM WINDOWS.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 4000 9738 3999 9737 3989 9741 3973 9767
3980 9785 3984 9787 4000 9774
TIME...MOT...LOC 0111Z 216DEG 42KT 3986 9769
$$000
WWUS53 KTOP 120124
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
824 PM CDT WED JUN 11 2008
KSC157-120130-
/O.CON.KTOP.SV.W.0154.000000T0000Z-080612T0130Z/
REPUBLIC-
824 PM CDT WED JUN 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN REPUBLIC COUNTY...
AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL. THIS STORM WAS CENTERED NEAR MUNDEN...OR 28 MILES NORTH OF
CONCORDIA...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
MUNDEN.
NARKA.
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 4000 9738 3999 9737 3989 9741 3980 9755
3990 9773 4000 9766
TIME...MOT...LOC 0124Z 226DEG 33KT 3997 9754
$$
PHILLIPS000
WWUS53 KTOP 120135
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
834 PM CDT WED JUN 11 2008
KSC157-120144-
/O.EXP.KTOP.SV.W.0154.000000T0000Z-080612T0130Z/
REPUBLIC-
834 PM CDT WED JUN 11 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN REPUBLIC COUNTY
HAS EXPIRED...
AT 834 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING FOR REPUBLIC COUNTY
HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN
ALLOWED TO EXPIRE.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM AS IT MOVES NORTHEAST AT 45 MPH
NEAR NARKA AND MAHASKA.
A TORNADO WATCH REMAINS IN EFFECT. STAY ALERT TO THE WEATHER.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 4000 9738 3999 9737 3989 9741 3980 9755
3990 9773 4000 9766
TIME...MOT...LOC 0124Z 226DEG 33KT 3997 9754
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:14 PM CDT, 4 hours 30 minutes earlier.
Area forecast discussion, Jun 11, 3:14 PM CDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 314 PM CDT WED JUN 11 2008 .DISCUSSION... TONIGHT AND THURSDAY...COLD FRONT SLOWLY MOVING EAST ACROSS CENTRAL KANSAS. ACTIVE CUMULUS FIELD BEGINNING TO EVOLVE AND SUSPECT THUNDERSTORM DEVELOPMENT IS IMMINENT. WINDS ARE STILL STRONG FROM THE SOUTH AND WILL LEAVE WIND ADVISORY IN PLACE UNTIL 01 UTC. THESE THUNDERSTORMS WILL LIKELY DEVELOP UPSCALE INTO MCS WITH HEAVY RAIN. PRIOR TO THIS...AS LONG AS CELLS CAN REMAIN ISOLATED WILL SEE WIND AND HAIL THREAT. TORNADO THREAT IS LOW...BUT CAN NOT BE DISMISSED WITH ISOLATED CELLS. FRONT WILL CONTINUE TO SLOW WITH CYCLOGENESIS IN TEXAS PANHANDLE. LOCATION OF BOUNDARY WILL BE MAIN FORECAST ISSUE AS VERY STRONG LOW LEVEL JET IS EXPECTED TO CONTINUE PROVIDING COPIOUS MOISTURE NEEDED TO MAKE FLASH FLOODING A POSSIBILITY. WILL HOIST A FLASH FLOOD WATCH ALONG NORTHERN TIER OF COUNTIES FOR THIS THREAT. HARDING PLACEMENT OF THE SURFACE FRONT COME THURSDAY EVENING WILL BE KEY AS TO WHERE THE HEAVY RAINFALL WILL BE CONCENTRATED ACROSS THE CWA. THE ECMWF WOULD HAVE THE FRONT ALONG THE TURNPIKE FROM LAWRENCE TO EMPORIA SOUTHWEST WITH THE GFS AND NAM FURTHER WEST. AS THE UPPER LOW MOVES EAST ALONG THE CANADIAN BORDER THE WAVES WILL EJECT EAST ACROSS KANSAS. STORMS THAT DO GO UP ALONG THE FRONT WILL HAVE THE POTENTIAL TO BECOME SEVERE GIVEN SHEAR AND INSTABILITY. ENTRANCE REGION OF JET WILL ALSO HELP TO OVERCOME ANY CINH IN THE EVENING. HIGH THETA-E AIR WILL POOL ALONG THE FRONT AND AS LOW LEVEL JET INCREASES ISENTROPIC LIFT OVER THE BOUNDARY COULD LEAD TO TRAINING OF CELLS FROM SOUTH CENTRAL KANSAS ACROSS NORTHEAST KANSAS THURSDAY NIGHT INTO FRIDAY MORNING. NOT SURE IF STORMS GET GOING ALONG THE FRONT IF WE WILL SEE A CLUSTER OF STORMS THAT THE NAM IS DEVELOPING ACROSS NORTHERN KANSAS AS THE SOUTHERN STORMS WILL DISRUPT THE FLOW AND MOISTURE. THUS WILL GO WITH SOME SMALLER POPS IN THE NORTH AND FOCUS HIGHEST PROBABILITIES ALONG AND SOUTH OF THE FRONT. BY FRIDAY MORNING THE FRONT IS FORECAST TO LAY JUST SOUTH OF THE CWA. THE LOW LEVEL JET ALONG WITH ANOTHER APPROACHING WAVE WILL KEEP FOCUS OF BEST CHANCES OF PRECIPITATION ACROSS THE NORTHEAST AND EAST CENTRAL COUNTIES EARLY IN THE DAY THEN MAINLY ACROSS EAST CENTRAL KANSAS IN THE AFTERNOON. FRIDAY NIGHT WILL ONLY MENTION SMALL CHANCES OF PRECIPITATION IN THE FAR SOUTHEAST CWA DURING THE EARLY EVENING THEN DRY THEREAFTER. UPPER LOW WILL EJECT NORTHEAST INTO CANADA AND THE FRONT WILL SLIDE FURTHER SOUTH. ALSO HIGH PRESSURE WILL BE SETTLING OVER EASTERN KANSAS WITH DRIER AIR MOVING INTO SOUTHEAST KANSAS. HIGHS ON FRIDAY WILL RANGE FROM THE UPPER 70S IN EAST CENTRAL KANSAS TO THE MID 80S IN CENTRAL KANSAS WHERE SKIES WILL BE CLEARING OUT. FOR THE WEEKEND...NICE DAY FOR SATURDAY WITH NORTHWEST FLOW ALOFT AND HIGH PRESSURE AT THE SURFACE. RETURN FLOW ON THE BACK SIDE OF THE HIGH FOCUSED ACROSS WESTERN KANSAS. 00Z ECMWF AND 12Z GFS POINT TO AN MCS DEVELOPING IN THE HIGH PLAINS AND MOVING SOUTHEAST INTO SOUTH CENTRAL KANSAS AFFECTING SOUTHWESTERN SECTIONS OF THE CWA ON SUNDAY. SHORTWAVE ENERGY INT HE NORTHWEST FLOW ALSO MAY TOUCH OFF SOME AFTERNOON THUNDERSTORMS ACROSS THE FORECAST AREA. ANOTHER MCS MAY DEVELOP SUNDAY NIGHT INTO MONDAY MORNING ACROSS WESTERN AND CENTRAL KANSAS AND HAVE INCLUDED SOME SMALL POPS FOR THE SOUTHERN SECTIONS ON MONDAY. TUESDAY AND WEDNESDAY THE MOISTURE REMAINS FOCUSED OUT WEST INT HE HIGH PLAINS AND EXPECT MOST ACTIVITY TO REMAIN WEST OF NORTH CENTRAL KANSAS THROUGH THIS PERIOD. HIGH PRESSURE WILL KEEP DRIER AIR OVER EASTERN KANSAS WITH WEAK SURFACE FLOW EACH DAY. HIGHS WILL TOP OUT IN THE LOW TO MID 80S. LOWS MAINLY IN THE UPPER 50S TO LOWER 60S. 53 && .AVIATION... COLD FRONT MOVING INTO CENTRAL KANSAS WITH CONVECTION EXPECTED TO DEVELOP THIS AFTERNOON. FRONT IS VERY SLOW MOVING AND SHOULD PASS THROUGH KTOP BY 08 UTC. THUNDERSTORMS ACCOMPANYING FRONT WILL LIKELY HAVE HEAVY RAIN AND MAY SEE VISIBILITIES MVFR OR BELOW IN THESE THUNDERSTORMS. POST FRONTAL WEATHER ON THURSDAY SHOULD BE VFR WITH NORTHWEST WINDS. HARDING && .TOP WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM THIS EVENING FOR KSZ020-KSZ021-KSZ022-KSZ034-KSZ035-KSZ036-KSZ037-KSZ038-KSZ054. FLASH FLOOD WATCH TONIGHT INTO THURSDAY MORNING FOR KSZ008-KSZ009-KSZ010-KSZ011-KSZ012-KSZ020. &&
Hazardous weather outlook, Jun 11, 3:47 PM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 347 PM CDT WED JUN 11 2008 KSZ008>012-020>024-026-034>040-054>056-058-059-122100- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 347 PM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING AND OVERNIGHT. THE MAIN THREAT IS VERY HEAVY RAIN. ISOLATED TORNADOES AND HAIL ARE ALSO POSSIBLE THIS EVENING. A WIND ADVISORY IS ALSO IN AFFECT UNTIL 7 PM CDT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE COLD FRONT WILL CONTINUE TO SLOWLY MOVE THROUGH THE AREA ON THURSDAY WITH A CONTINUED CHANCE OF THUNDERSTORMS DURING THE AFTERNOON AND OVERNIGHT HOURS. ISOLATED SEVERE WEATHER WILL BE POSSIBLE WITH THIS ACTIVITY AS WELL. THERE IS ALSO A CHANCE OF THUNDERSTORMS ON FRIDAY...AND THEN AGAIN ON SUNDAY. AT THE MOMENT IS TO EARLY TO DETERMINE THE SEVERE WEATHER POTENTIAL WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED IN NORTH CENTRAL KANSAS THIS EVENING. HARDING
In the hours before
Local storm report, Jun 11, 6:52 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
652 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL 2 SSW GLASCO 39.34N 97.85W
06/11/2008 E1.75 INCH CLOUD KS TRAINED SPOTTER
&&
BYRNELocal storm report, Jun 11, 7:17 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
717 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL 5 SSE CONCORDIA 39.51N 97.63W
06/11/2008 E2.75 INCH CLOUD KS TRAINED SPOTTER
NUMEROUS GOLFBALL SIZED HAIL
&&
BYRNELocal storm report, Jun 11, 7:28 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
728 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL 4 SE CONCORDIA 39.53N 97.61W
06/11/2008 E2.75 INCH CLOUD KS TRAINED SPOTTER
&&
KCLocal storm report, Jun 11, 7:38 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
738 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 3 SE CLYDE 39.56N 97.36W
06/11/2008 E1.00 INCH CLOUD KS LAW ENFORCEMENT
&&Local storm report, Jun 11, 7:39 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
739 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL W CLYDE 39.59N 97.41W
06/11/2008 E1.50 INCH CLOUD KS TRAINED SPOTTER
&&
BYRNELocal storm report, Jun 11, 7:44 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
744 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL W CLYDE 39.59N 97.41W
06/11/2008 E2.00 INCH CLOUD KS TRAINED SPOTTER
&&
BYRNEThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:26 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Washington | 25 min |
| Jun 11, 7:46 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 59 min |
| Jun 11, 8:39 PM CDT | Tornado Warning | TOP | Cloud, Ottawa | 36 min |
| Jun 11, 8:47 PM CDT | Tornado Warning | TOP | Washington | 13 min |
| Jun 11, 9:03 PM CDT | Tornado Warning | TOP | Clay, Washington | 42 min |
| Jun 11, 9:24 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Ottawa | 36 min |
| Jun 11, 9:45 PM CDT | Tornado Warning | TOP | Dickinson | 45 min |
| Jun 11, 10:17 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 28 min |
| Jun 11, 10:18 PM CDT | Tornado Warning | TOP | Dickinson, Geary, Riley | 42 min |
| Jun 11, 10:35 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson | 40 min |
| Jun 11, 10:41 PM CDT | Tornado Warning | TOP | Pottawatomie, Riley | 49 min |
| Jun 11, 10:45 PM CDT | Tornado Warning | TOP | Dickinson | 32 min |
| Jun 11, 11:07 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris | 38 min |
| Jun 11, 11:19 PM CDT | Tornado Warning | TOP | Pottawatomie | 41 min |
| Jun 11, 11:38 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 52 min |
| Jun 11, 11:45 PM CDT | Tornado Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 30 min |
| Jun 11, 11:50 PM CDT | Tornado Warning | TOP | Jackson, Nemaha | 37 min |
| Jun 12, 12:12 AM CDT | Tornado Warning | TOP | Brown, Jackson | 48 min |
| Jun 12, 12:41 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 49 min |
| Jun 12, 2:44 AM CDT | River Flood Warning | TOP | Marshall | 4 days |
| Jun 12, 2:50 PM CDT | Flash Flood Watch | TOP | Anderson, Coffey, Douglas, Franklin, Lyon, Osage | 13 hr |
| Jun 12, 5:11 PM CDT | Severe Thunderstorm Warning | TOP | Wabaunsee | 49 min |
| Jun 12, 5:35 PM CDT | Severe Thunderstorm Warning | TOP | Osage, Shawnee | 55 min |
| Jun 12, 5:47 PM CDT | Tornado Warning | TOP | Osage, Shawnee | 43 min |
| Jun 12, 5:57 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Wabaunsee | 38 min |
| Jun 12, 6:02 PM CDT | Tornado Warning | TOP | Lyon | 43 min |
| Jun 12, 6:18 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson | 57 min |
| Jun 12, 6:27 PM CDT | Severe Thunderstorm Warning | TOP | Osage, Shawnee | 63 min |
| Jun 12, 6:36 PM CDT | Flash Flood Warning | TOP | Douglas, Jefferson, Shawnee | 4 hr |
| Jun 12, 6:42 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 33 min |
| Jun 12, 6:56 PM CDT | Tornado Warning | TOP | Lyon, Osage | 34 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.